# SDR REXA201100341

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 20,827 hours, 18,744 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 960676
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 16,431 hours, 14,135 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BURNING SMELL IN COCKPIT & CABIN, DECLARED EMERGENCY.  AFTER LANDING AT CVG, CREW NOTICED LT PACK WAS OVERHEATING.  PASSENGERS DEPLANED NORMALLY.  LT PACK FOUND INOPERABLE.  REMOVED AND REPLACED LT ACM IAW AMM 21-51-10.  OPS CHECK GOOD PER AMM 21-51-00.  OK FOR SERVICE.  REF TL-196318-2011.
